The localization problem for a random elastic continuum with dispersion
Matematičeskie zametki, Tome 49 (1991) no. 4, pp. 15-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_4_a1,
author = {L. V. Berlyand and S. A. Molchanov},
title = {The localization problem for a random elastic continuum with dispersion},
journal = {Matemati\v{c}eskie zametki},
pages = {15--19},
year = {1991},
volume = {49},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a1/}
}
L. V. Berlyand; S. A. Molchanov. The localization problem for a random elastic continuum with dispersion. Matematičeskie zametki, Tome 49 (1991) no. 4, pp. 15-19. http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a1/